When you say a "bit of a skin rash" I am assuming that it is a very small area of inflamed skin. Are there pustules or blebs on the skin or merely red, raised bumps? My first inclination, without pulling my lists of side effects, is to tell you that this likely not associated with her medication. Under garments made from synthetic materials are HUGE culprits in the broken out butt syndrome. Back in the 70s when all uniforms were made of nylon, I fought a never ending battle with butt blebs. The material simply did not breathe and me skin reacted.
There is some discussion about
concurrent use of mesalamine products and Imuran - "Use with Aminosalicylates: There is in vitro evidence that aminosalicylate derivatives (e.g., sulphasalazine, mesalazine, or olsalazine) inhibit the TPMT enzyme. Concomitant use of these agents with IMURAN should be done with caution."
Here is a program that lets you check for interactions between medications: Drug Digest Interaction Checker
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.
Post Edited (Ides) : 3/6/2009 8:55:32 PM (GMT-7)